Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/13110

Title: Renormalization of planar analytic saddles
Authors: Bonckaert, Patrick
Verstringe, Freek
Issue Date: 2012
Citation: Journal of Dynamics and Differential Equations, 24(3), p. 569-593
URI: http://hdl.handle.net/1942/13110
ISI #: 000308063600007
ISSN: 1040-7294
Category: A1
Type: Journal Contribution
Validation: ecoom, 2013
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Main article460.19 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.